I've been taking 50mcg of T3 for 3 weeks and have begun to get pretty bad stomach pain/nausea throughout the day. These symptoms go away when I stop taking the medication but then so does any positive effect it's been having.
Does anyone have any experience with this? I have tried taking at different times of day, lowering the dose, splitting the dose, etc. but to no avail. I stopped and restarted on 25mcg but the pain returned almost immediately.
Having searched online there doesn't seem to be much on this, so I'm hoping it might be the brand (Tiromel, from Cyprus) or one of its ingredients?
Less urgent although slightly concerning is that my heart rate also shoots up when having a hot shower, leaving me very light headed and feeling weak. This I'm assuming is related to the thermo-regulation properties of the thyroid, so T3 might be throwing that out of whack and subsequently sends my heart rate rocketing. Anyone familiar with this?
Any advice or help with this would be greatly appreciated. Many thanks.
PS. To my knowledge I am not hypothyroid. I've been diagnosed with Type II Bipolar and my main symptoms are chronic fatigue, depression and loss of cognitive function. My previous psychiatrist had me on a very high dose of T4, which didn't do much to help and began to give me negative symptoms (similar to those on T3) at around the 450mcg mark. I then tested positive for the defective DI02 gene, indicating I have a decreased ability to metabolise T4 into T3, and facing resistance to T3 from several doctors I decided to buy and administer it myself. Occasionally on T3 I have experienced some relief of symptoms (which to me seems to indicate there is something there) but the negatives usually outweigh the positives. In spite of this I am very keen for T3 to work as the next step seems to be antidepressants or worse. Again, if anyone has experience with any of this I'd really appreciate any advice.